Tried Lyric Hearing Aids — After Blood Blister My Tinnitus Is Very Loud

Discussion in 'Introduce Yourself' started by rec60661, Jul 7, 2017.

    1. rec60661

      rec60661 Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      Increases with migraines, now constant and have neuropathy
      Hello - I'm new to this forum. Last Monday I tried Lyric hearing aids. The left side is fabulous ... they insert it into your ear canal and he sound is natural and you don't even know it's in there. The right side is the problem: The aid caused a blood blister to form and it evidently popped. Tinnitus is VERY LOUD ! I have hearing loss and have had tinnitus for many years but I've been able to manage. The past few days I feel I can't function ... just want to be alone because I can't hear!

      Question: Has anyone experienced an increase in Tinnitus due to ear canal issues? And, is it temporary?
       
    2. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      Welcome to the forum. If there is no response from someone with experience with blood blister in the ear, you may want to post this question to the main support forum where there are more members reading your question.
       
    3. AUTHOR
      AUTHOR
      rec60661

      rec60661 Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      Increases with migraines, now constant and have neuropathy
      Thank you! Will do.
       

Share This Page

Loading...